66.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Feeling dreadful on Tamoxifen

2 REPLIES 2
sarah63
Member

Re: Feeling dreadful on Tamoxifen

not much help but i feel awful too..iv been on it 3+yrs but was swopped to another hormone pill for 5months which was awful so back on tam and really finding it hard this time all the things you have said plus it seems to have made me have a dry cough i think that is the tam as i had it when i started taking it 3yrs ago..i am going to docs to check it out but i think it is irratating my lungs.

lottie63
Member

Re: Feeling dreadful on Tamoxifen

Hi Sandbanks

                       I have been on the delightful Tamoxifen since August 2012, I like you have the most dreadful hot flushes, headaches nausea and palpitations etc etc, My Dr has prescribed Clonidine for the hot flushes and it has helped, I still get bad ones but not as many I had them hourly before and bad at night but they are less frequent, It is a quandry because we know we have to carry on with the Tamoxifen but it makes us feel so crappy 😞 I really feel for you as I know how hard it is when you suffer the side effects, when i went to see my Dr he proudly told me, lots of people dont have any side effects at all .... yeah thanks for that made me feel a lot better Grrrr

 

Hope you get a bit of relief soon

 x

Sandbanks
Member

Feeling dreadful on Tamoxifen

I've been on Tamoxifen for 16 months now, and thought the side effects would have calmed down by now. I started off feeling terrible side effects - hot flushes that felt like I was in 50C heat and tiredness and depression as well as a general feeling of not being well. The hot flushes aren't quite so bad but still come hourly, and I generally feel tired, have frequent headaches, nausea, tummy ache, heart palpitations, and generally feel dreadful. I'm afraid to come off the Tamoxifen, and have just started at university part-time, which I am really enjoying if I can battle through how I feel. I'm going to see my gp in a couple of weeks to discuss any alternative, but there doesn't seem to be one.

Any advice?

Thanks